Rafael del Rio
Rafael del Rio
IIMAS-UNAM
Verified email at iimas.unam.mx - Homepage
Title
Cited by
Cited by
Year
Operators with singular continuous spectrum, IV. Hausdorff dimensions, rank one perturbations, and localization
R del Rio, S Jitomirskaya, Y Last, B Simon
Journal d’Analyse Mathématique 69 (1), 153-200, 1996
2941996
What is localization?
R Del Rio, S Jitomirskaya, Y Last, B Simon
Physical review letters 75 (1), 117, 1995
1041995
Operators with singular continuous spectrum: II. Rank one operators
R Del Rio, N Makarov, B Simon
Communications in Mathematical Physics 165 (1), 59-67, 1994
1041994
Inverse spectral analysis with partial information on the potential. III. Updating boundary conditions
R Del Rio, F Gesztesy, B Simon
International Mathematics Research Notices 1997 (15), 751-758, 1997
831997
Singular continuous spectrum is generic
R Del Rio, S Jitomirskaya, N Makarov, B Simon
Bulletin of the American Mathematical Society 31 (2), 208-212, 1994
541994
Stability of spectral types for Sturm-Liouville operators
R Rio, B Simon, G Stolz
Mathematical Research Letters 1 (4), 437-450, 1994
391994
Projecting diameter growth in tropical trees: A new modeling approach
M Ricker, R Río
Forest Science 50 (2), 213-224, 2004
262004
Inverse spectral results for AKNS systems with partial information on the potentials
R Del Rio, B Grébert
Mathematical Physics, Analysis and Geometry 4 (3), 229-244, 2001
232001
Corrections and Addendum to “Inverse spectral analysis with partial information on the potential, III: Updating boundary conditions”
R del Rio, F Gesztesy, B Simon
Internat. Math. Res. Notices 11, 623-625, 1999
141999
Point spectrum and mixed spectral types for rank one perturbations
R Del Rio, B Simon
Proceedings of the American Mathematical Society 125 (12), 3593-3599, 1997
131997
Coexistence of spectra in rank-one perturbation problems
R Del Rio, S Fuentes, A Poltoratski
Bol. Soc. Mat. Mexicana (3) 8 (1), 49-61, 2002
122002
Families of spectral measures with mixed types
R Del Rio, S Fuentes, A Poltoratski
Operator Methods in Ordinary and Partial Differential Equations, 131-140, 2002
112002
Inverse problems for Jacobi operators: I. Interior mass–spring perturbations in finite systems
R Del Rio, M Kudryavtsev
Inverse problems 28 (5), 055007, 2012
102012
Spectral measures and category
R del Rio, A Poltoratski
Mathematical Results in Quantum Mechanics, 149-159, 1999
91999
Boundary conditions of Sturm–Liouville operators with mixed spectra
R Del Rio, O Tchebotareva
Journal of mathematical analysis and applications 288 (2), 518-529, 2003
82003
Sturm–Liouville operators in the half axis with local perturbations
R Del Rio, O Tchebotareva
Journal of mathematical analysis and applications 329 (1), 557-566, 2007
72007
Operators with singular continuous spectrum: IV. Hausdorff dimension, rank-one perturbations and localization
R Del Rio, S Jitomirskaya, Y Last, B Simon
preprint, 1995
71995
Operators with singular continuous spectrum, II
R del Rio, N Makarov, B Simon
Rank one operators, to appear in Commun. Math. Phys, 0
7
Inverse problems for Jacobi operators III: Mass-spring perturbations of semi-infinite systems
R del Rio, M Kudryavtsev, LO Silva
arXiv preprint arXiv:1111.3921, 2011
62011
Inverse problems for Jacobi operators II: Mass perturbations of semi-infinite mass-spring systems
R del Rio, M Kudryavtsev, LO Silva
arXiv preprint arXiv:1106.4598, 2011
62011
The system can't perform the operation now. Try again later.
Articles 1–20